Open Access
Translator Disclaimer
2013 Unified Fixed Point Theorems via Common Limit Range Property in Modified Intuitionistic Fuzzy Metric Spaces
Mohammad Imdad, Sunny Chauhan, Sumitra Dalal
Abstr. Appl. Anal. 2013(SI43): 1-11 (2013). DOI: 10.1155/2013/413473

Abstract

The purpose of this paper is to emphasize the role of “common limit range property” to ascertain the existence of common fixed points in modified intuitionistic fuzzy metric spaces enjoying an implicit function utilized in Tanveer et al. (2012) and Imdad et al. (2012). As an application to our main result, we derive a fixed point theorem for finite families of self-mappings. We also give some examples which demonstrate the validity of the hypotheses and degree of generality of our main results. Our results improve and extend several previously known fixed point theorems of the existing literature.

Citation

Download Citation

Mohammad Imdad. Sunny Chauhan. Sumitra Dalal. "Unified Fixed Point Theorems via Common Limit Range Property in Modified Intuitionistic Fuzzy Metric Spaces." Abstr. Appl. Anal. 2013 (SI43) 1 - 11, 2013. https://doi.org/10.1155/2013/413473

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1297.54086
MathSciNet: MR3126795
Digital Object Identifier: 10.1155/2013/413473

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI43 • 2013
Back to Top